DocServer

Items where Subject is "41-xx Approximations and expansions > 41Axx Approximations and expansions"

Up a level
Export as [feed] RSS 2.0 [feed] RSS 1.0 [feed] Atom
Group by: Creators | Item Type
Jump to: B | H | M | Y
Number of items at this level: 25.

B

Bailey, David H. and Borwein, Jonathan M. and Crandall, Richard E. (2014) Computation and Theory of Extended MordellL-Tornheim-Witten Sums. Mathematics of Computation (83). pp. 1795-1821.

Bauschke, Heinz H. (2002) Duality for Bregman projections onto translated cones and affine subspaces. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. (1996) On Projection Algorithms for Solving Convex Feasibility Problems. SIAM Review, 38 (3). pp. 367-426.

Bauschke, Heinz H. and Borwein, Jonathan M. and Lewis, Adrian (1994) On the method of cyclic projections for convex sets in Hilbert space. [Preprint]

Bauschke, Heinz H. and Borwein, Jonathan M. and Li, Wu (1999) Strong conical hull intersection property, bounded linear regularity, Jameson's property (G), and error bounds in convex optimization. Mathematical Programming, 86 . pp. 135-160.

Bauschke, Heinz H. and Combettes, Patrick L. (1999) A Weak-to-Strong Convergence Principle for Fejer-Monotone Methods in Hilbert Spaces. [Preprint]

Borwein, Jonathan M. and Bailey, David H. (2006) Effective Error Bounds in Euler-Maclaurin-Based Quadrature Schemes. In: High-Performance Computing in an Advanced Collaborative Environment, 14-17 May 2006, HPCS 2006. 20th International Symposium on.

Borwein, Jonathan M. and Huang, W. (1994) Uniform Convergence for Moment Problems with Fermi-Dirac Type Entropies. Zeitschrift für Operations Research, 40 (3). pp. 239-252.

Borwein, Jonathan M. and Sun, W. (1997) The Stability Analysis of Dynamic SPECT Systems. Numerische Mathematik, 77 (3). pp. 283-298. ISSN 0945-3245

Borwein, Peter and Dykshoorn, Willem and Erdelyi, Tamas and Zhang, John (1994) Orthogonality and Irrationality. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The Full Muntz Theorem in C[0,1] and L_1[0,1]. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1993) Generalizations of Muntz's Theorem via a Remez-Type Inequality for Muntz Spaces. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) The $L_p$ Version of Newman's Inequality for Lacunary Polynomials. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1995) Muntz's Theorem on compact subsets of positive measure. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1994) Newman's Inequality for Muntz Polynomials on Positive Intervals. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1993) The Resolution of Some Conjectures via a Remez-Type Inequality for Muntz Spaces. [Preprint]

Borwein, Peter and Erdelyi, Tamas (1995) A Sharp Bernstein-type inequality for exponential sums. [Preprint]

Borwein, Peter and Weiyu, Chen (1993) Incomplete Rational Approximation in the Complex Plane. [Preprint]

Borwein, Jonathan M. and Li, Guoyin and Yao, Liangjin (2014) Analysis of the convergence rate for the cyclic projection algorithm applied to basic semi-algebraic convex sets. SIAM Journal on Control and Optimization, 24 . pp. 498-527. ISSN 0363-0129

H

Hundal, Hein and Deutsch, F. R. and Park, Sung-Ho and Bauschke, Heinz H. (1999) Accelerating the convergence of the method of alternating projections. [Preprint]

M

Mei, X. F. and Zhou, Songping (2002) Approximation by Rational Functions with Prescribed Numerator Degree in $L^p$ Spaces for $1<p< \infty$. [Preprint]

Y

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2007) MEAN VALUE BOUNDED VARIATION CONDITION AND APPLICATIONS IN FOURIER ANALYSIS. [Preprint]

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2006) On L1-Convergence of Fourier Series Under MVBV Condition. [Preprint]

Yu, Dansheng and Zhou, Ping and Zhou, Songping (2007) On Lp Integrability and Convergence of Trigonometric Series. [Preprint]

Yu, Dansheng and Zhou, Songping (2006) Approximation by Rational Operators in Lp Spaces. [Preprint]

This list was generated on Mon Jul 24 06:38:21 2017 AEST.